Skip to Main content Skip to Navigation
Journal articles

Liouville type results for a nonlocal obstacle problem

Document type :
Journal articles
Complete list of metadata

https://hal.inrae.fr/hal-02622318
Contributor : Migration Prodinra <>
Submitted on : Tuesday, May 26, 2020 - 5:18:22 AM
Last modification on : Tuesday, December 1, 2020 - 3:13:08 AM

Links full text

Identifiers

Collections

Citation

Julien Brasseur, Jerome Coville, François Hamel, Enrico Valdinoci. Liouville type results for a nonlocal obstacle problem. Proceedings of the London Mathematical Society, London Mathematical Society, 2019, 119 (2), pp.291-328. ⟨10.1112/plms.12229⟩. ⟨hal-02622318⟩

Share

Metrics

Record views

37